# SDR USAA2014072800005

- Difficulty date: July 26, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 40,942 hours, 24,037 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Hinge
- Condition: Damaged
- Location: Hydraulic Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT SPEED 300 KNOTS, ALT BETWEEN 14000'-25000', CREW REPORTED A STRONG VIBRATION.   FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  COMPLIED WITH TSM TASK 05-50-00-810-801-A, 27-30-00-810-850-A, 32-20-00-810-803-A, 52-13-00-810-826-A & 53-35-00-810-801-A.  FOUND BLUE HYD ACCESS PANEL TWEAKED.  REPLACED PANEL HINGES.
